Pain/Burning site

I am on the medtronic paradigm 722 using novolog insulin. I have been using the pump for about 5 months and I really love it. One problem that I am experiencing is occasionally my site gets extremely tender especially to touch (bending over, sleeping, excercise, etc.) Also, when I administer a bolus I feel a sharp burning feeling. I have heard that humalog is much better to use but because of insurance restrictions I have to stick with novolog. Any other suggestions of what I could do to resolve this?

I am on the pump too but I use Humalog.  I get burning every once in a while too when bolusing.  I've never tried Novolog (because if insurance).  I dunno...

I am on a Medtronic pump and use Novolog. I have never had burning with the pump, but when I used to do shots I would sometimes experience burning if the insulin was cold. ...I don't know if that helps. I have also experienced tender sites before. It was usually due to the location- an area that had more muscle than fat.